# SDR AALA202009139016

- Difficulty date: September 12, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 81,459 hours, 9,798 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR1
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: REPEAT WRITE-UP, 3F-1L LAV SMOKE ALARM ACTIVATED IN DESCENT TO LAND.  MEL 09-130DC-C, REF 2603 LAV SMOKE DETECTION "LAV UNUSEABLE" AUTHORIZED.  SUPPLEMENTAL REPORT.  REMOVED AND REPLACED 3F-1L LAVATORY SMOKE DETECTOR, PER AMM 26-13-01.  OPERATIONAL CHECK NORMAL, NO FAULTS INDICATED.  OKAY FOR SERVICE.
